# SDR WX0A2018053073329

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 38,060 hours, 31,527 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) COMPLETE LOSS OF GREEN HYDRAULIC FLUID. FOUND A HYD LEAK COMING OUT OF A UNION ON THE MAIN HYD MANIFOLD. R&R O-RING ON UNION
